Table of contents alert
Do you want to receive an email alert about new issue?

CEEOL DigLib DOAJ EBSCO EconBiz EconLit RePEc Scopus Socolar JournalGuide
Total downloads:608308
Total abstract views:854403

Volume 7, Issue 1


Banzhaf Like Value for Games with Interval Uncertainty

Pusillo, Lucia

Year: 2013   Volume: 7   Issue: 1   Pages: 5-14

Abstract: This paper focuses on the Banzhaf value for cooperative games with a finite set of players where the coalition values, expressed by the characteristic function, are compact intervals of the real numbers. We generalize the Banzhaf value for TU-cooperative games to the class of games with interval uncertainty which have many applications. Furthermore the Banzhaf like value is here characterized through some axioms.

JEL classification: C71

Keywords: Cooperative situations, interval values games, Banzhaf index

RePEc: http://ideas.repec.org/a/fau/aucocz/au2013_005.html

pdf [PDF] print Print   Recommend to others Recommend to others